# SDR USAA2012012300025

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 62,695 hours, 42,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL EMERGENCY EXIT LIGHT COVER MISSING ON ROW 11 AND 12.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVERS.
